Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 75931, 15 pages
http://dx.doi.org/10.1155/IJMMS/2006/75931

Common fixed point theorems in Menger spaces

Department of Applied Mathematics, National Hsin-Chu University of Education, Taiwan 300, China

Received 27 July 2005; Revised 3 May 2006; Accepted 7 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. L. Cain, Jr. and R. H. Kasriel, “Fixed and periodic points of local contraction mappings on probabilistic metric spaces,” Mathematical Systems Theory, vol. 9, no. 4, pp. 289–297, 1975/1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. K. P. Chamola, “Fixed points of mappings satisfying a new contraction condition in random normed spaces,” Mathematica Japonica, vol. 33, no. 6, pp. 821–825, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T.-H. Chang, “Common fixed point theorems in Menger spaces,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 22, no. 1, pp. 17–29, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Dedeić and N. Sarapa, “On common fixed point theorems for commuting mappings on Menger spaces,” Radovi Matematički, vol. 4, no. 2, pp. 269–278, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Dedeić and N. Sarapa, “A common fixed point theorem for three mappings on Menger spaces,” Mathematica Japonica, vol. 34, no. 6, pp. 919–923, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. N. Mishra, “Common fixed points of compatible mappings in PM-spaces,” Mathematica Japonica, vol. 36, no. 2, pp. 283–289, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. M. Sehgal and A. T. Bharucha-Reid, “Fixed points of contraction mappings on probabilistic metric spaces,” Mathematical Systems Theory, vol. 6, no. 1-2, pp. 97–102, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. L. Singh and B. D. Pant, “Coincidence and fixed point theorems for a family of mappings of Menger spaces and extension to uniform spaces,” Mathematica Japonica, vol. 33, no. 6, pp. 957–973, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. L. Singh and B. D. Pant, “Common fixed points of a family of mappings in Menger and uniform spaces,” Rivista di Matematica della Università di Parma. Serie IV, vol. 14, pp. 81–85 (1989), 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Stojaković, “Common fixed point theorems in complete metric and probabilistic metric spaces,” Bulletin of the Australian Mathematical Society, vol. 36, no. 1, pp. 73–88, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet